PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 80 | 3 | 289-295
Tytuł artykułu

On the diophantine equation ${n \choose k} = x^l$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
P. 294, line 14: For “Satz 8” read “Satz 7”, and for “equation (10)” read “equation (13)”.
Słowa kluczowe
Czasopismo
Rocznik
Tom
80
Numer
3
Strony
289-295
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-20
Twórcy
autor
  • Institute of Mathematics and Informatics, Kossuth Lajos University, 4010 Debrecen, Hungary
Bibliografia
  • [1] M. A. Bennett and B. M. M. de Weger, On the Diophantine equation $|ax^n-by^n| = 1$, to appear.
  • [2] H. Darmon and L. Merel, Winding quotients and some variants of Fermat's Last Theorem, to appear.
  • [3] P. Dénes, Über die diophantische Gleichung $x^l+y^l = cz^l$, Acta Math. 88 (1952), 241-251.
  • [4] L. E. Dickson, History of the Theory of Numbers, Vol. II, reprinted by Chelsea, New York, 1971.
  • [5] P. Erdős, Note on the product of consecutive integers (II), J. London Math. Soc. 14 (1939), 245-249.
  • [6] P. Erdős, On a diophantine equation, J. London Math. Soc. 26 (1951), 176-178.
  • [7] P. Erdős and J. Surányi, Selected Topics in Number Theory, 2nd ed., Szeged, 1996 (in Hungarian).
  • [8] K. Győry, On the diophantine equations ${n \choose 2} = a^l$ and ${n \choose 3} = a^l$, Mat. Lapok 14 (1963), 322-329 (in Hungarian).
  • [9] K. Győry, Über die diophantische Gleichung $x^p+y^p=cz^p$, Publ. Math. Debrecen 13 (1966), 301-305.
  • [10] K. Győry, Contributions to the theory of diophantine equations, Ph.D. Thesis, Debrecen, 1966 (in Hungarian).
  • [11] E. Landau, Vorlesungen über Zahlentheorie, III, Leipzig, 1927.
  • [12] S. Lubelski, Studien über den grossen Fermatschen Satz, Prace Mat.-Fiz. 42 (1935), 11-44.
  • [13] R. Obláth, Note on the binomial coefficients, J. London Math. Soc. 23 (1948), 252-253.
  • [14] P. Ribenboim, The Little Book of Big Primes, Springer, 1991.
  • [15] N. Terai, On a Diophantine equation of Erdős, Proc. Japan Acad. Ser. A 70 (1994), 213-217.
  • [16] R. Tijdeman, Applications of the Gelfond-Baker method to rational number theory, in: Topics in Number Theory, North-Holland, 1976, 399-416.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav80i3p289bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.